# SDR ASAA2014041307533

- Difficulty date: April 13, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 3,767 hours, 1,217 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx Radar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WX RADAR DOES NOT SEEM TO MATCH ACTUAL WEATHER/PRECIPITATION OUTSIDE THE ACFT AS DEPICTED BY ATC RADAR OR  VISUALLY.  ACFT GROUNDED.  ACCOMPLISHED WEATHER RADAR OPS CHECKED IAW AMM 34-43-00, OPS CHECKED NORMAL WITH NO HISTORY IN 30 DAYS.  ALL GROUND FUNCTIONAL TESTS PASS.
